# SDR SWIA2025120101102

- Difficulty date: November 2, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ATTACH FLANGE OF STR22L FS280-FS333   (C-CHECK RO 11/30/2025)REPLACED STRINGER FROM STR22L FS280-FS333 REF. DWG#SH670-31630 REV K, CRJ700 SRM 51-42-06-001-001-A01; 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD.
